ITEM METADATA RECORD
Title: Curvature invariants and symmetrical spaces
Authors: Ferrarotti, M ×
Vanhecke, Lieven #
Issue Date: 1992
Publisher: Unione mat ital
Series Title: Bollettino della unione matematica italiana vol:6B issue:3 pages:597-612
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science